MAUDE Adverse Event Report: BIO-DETEK INCORPORATED CPR STAT-PADZ; ELECTRODES

BIO-DETEK INCORPORATED CPR STAT-PADZ; ELECTRODES
Model Number 8900-0402
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), they had extreme difficulty removing the backing from pads during opening the packaging, they were unable to remove the backing.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
The cpr stat-padz were returned to zoll medical canada for evaluation.The cpr stat-padz were observed to have physical damage caused by the user opening the pads incorrectly.The instruction for use for cpr stat-padz state: "grasp the apex/lateral electrode at the tab and peel away the plastic liner." if the user has the pads pre-connected, the instruction for use for cpr stat-padz state for pre-connecting the electrodes: "do not open until ready for use, periodically inspect the electrode packaging for integrity and expiration date, attach electrodes connector to zoll multi-function cable connector, and open electrode package by pulling apart at red arrow".The user was sent replacement pads.Analysis of reports of this type has not identified an increase in trend.

Brand Name
CPR STAT-PADZ
Common Device Name
ELECTRODES
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
tina lombari
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key21091167
Report Number1218058-2024-00116
Device Sequence Number18299953
Product Code MKJ
UDI-Device Identifier00847946016319
UDI-Public(01)00847946016319(17)260319(10)1224F
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/19/2026
Device Model Number8900-0402
Device Lot Number1224F
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/07/2025
Supplement Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown